It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Myositis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2006, 04:02 PM   #1
Member
(female)
 
Join Date: Jun 2006
Location: Tuscaloosa, Alabama
Posts: 76
dutchess99 HB User
Question What is up with these meds????

I have been on prednisone now for about 21/2 months and now on higher doses. I have now developed this swelling place on my neck (a doc friend says it is due to the high prednisone). I hurts and my neck aches. Has anyone else had this problem and how did you alleviate the ache and the pain. I also have horrible headaches everyday. Had them prior to meds and not they are worse. Any ideas? Taken all I can get!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
TKR - what it would have helped to know beforehand. Grumpyathome Knee & Hip Problems 17 10-14-2012 10:18 AM
Cancer/Endometriosis? What? Bits of grossness here, sorry. Sick of Pain. Magustuff Endometriosis 3 06-01-2011 11:42 AM
What does Wellbutrin do to dopamine levels? James2468 Depression 7 04-25-2010 01:36 PM
What does those symptons mean anyone wolfeyes Brain & Nervous System Disorders 3 03-12-2007 06:40 PM
Do these meds really help or what? atmont1977 Panic Disorders 9 11-23-2006 08:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!